# SDR COM31143

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 1103P0620
- Condition: Defective
- Location: Lt Prop
- Part time: 4,236 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO COARSEN WARNING DURING TAKEOFF.  REPLACED THE AUTO COARSEN ARMING P3 PRESSURE SWITCH.
